Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 291345, 10 pages
http://dx.doi.org/10.1155/2010/291345
Research Article

Some Embeddings into the Morrey and Modified Morrey Spaces Associated with the Dunkl Operator

1Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, Azerbaijan
2Nakhchivan Teacher-Training Institute, Azerbaijan

Received 29 October 2009; Revised 5 February 2010; Accepted 2 March 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Emin V. Guliyev and Yagub Y. Mammadov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. F. Dunkl, “Integral kernels with reflection group invariance,” Canadian Journal of Mathematics, vol. 43, no. 6, pp. 1213–1227, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Rösler, “Bessel-type signed hypergroups on ,” in Probability Measures on Groups and Related Structures, XI (Oberwolfach, 1994), H. Heyer and A. Mukherjea, Eds., pp. 292–304, World Scientific, River Edge, NJ, USA, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. B. Morrey Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. L. Mazzucato, “Besov-Morrey spaces: function space theory and applications to non-linear PDE,” Transactions of the American Mathematical Society, vol. 355, no. 4, pp. 1297–1364, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. E. Taylor, “Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations,” Communications in Partial Differential Equations, vol. 17, no. 9-10, pp. 1407–1456, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Pérez, “Two weighted norm inequalities for Riesz potentials and uniform Lp-weighted Sobolev inequalities,” Indiana University Mathematics Journal, vol. 39, no. 1, pp. 31–44, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Ruiz and L. Vega, “Unique continuation for Schrödinger operators with potential in Morrey spaces,” Publicacions Matemàtiques, vol. 35, no. 1, pp. 291–298, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Shen, “The periodic Schrödinger operators with potentials in the Morrey class,” Journal of Functional Analysis, vol. 193, no. 2, pp. 314–345, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Caffarelli, “Elliptic second order equations,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 58, pp. 253–284, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Di Fazio, D. K. Palagachev, and M. A. Ragusa, “Global Morrey regularity of strong solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients,” Journal of Functional Analysis, vol. 166, no. 2, pp. 179–196, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. R. Adams, “A note on Riesz potentials,” Duke Mathematical Journal, vol. 42, no. 4, pp. 765–778, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. R. Adams, “Choquet integrals in potential theory,” Publicacions Matemàtiques, vol. 42, no. 1, pp. 3–66, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Kufner, O. John, and S. Fučík, Function Spaces. Monographs and Textbooks on Mechanics of Solids and Fluids; Mechanics: Analysis, Noordhoff International, Leyden, The Netherlands; Academia, Prague, Czech Republic, 1977. View at MathSciNet
  15. M. Sifi and F. Soltani, “Generalized Fock spaces and Weyl relations for the Dunkl kernel on the real line,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 92–106, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Soltani, “Lp-Fourier multipliers for the Dunkl operator on the real line,” Journal of Functional Analysis, vol. 209, no. 1, pp. 16–35, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Trimèche, “Paley-Wiener theorems for the Dunkl transform and Dunkl translation operators,” Integral Transforms and Special Functions, vol. 13, no. 1, pp. 17–38, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 1966.
  19. V. S. Guliyev and Y. Y. Mammadov, “On fractional maximal function and fractional integrals associated with the Dunkl operator on the real line,” Journal of Mathematical Analysis and Applications, vol. 353, no. 1, pp. 449–459, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Y. Mammadov, “Some embeddings into the Morrey spaces associated with the Dunkl operator on R,” in Proceedings of NASA, Embedding Theorems. Harmonic Analysis, pp. 258–269, 2007.